MathSciNet Relay Station
MathSciNet bibliographic data
MR617554 46F10 (42A75 45A05)
Staffans, Olof J. On asymptotically almost periodic solutions of a convolution equation. Trans. Amer. Math. Soc. 266 (1981), no. 2, 603–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement